# SDR 0301495506

- Difficulty date: August 5, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 60,954 hours, 25,126 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX335696
- Condition: Failed
- Location: Lt Engine
- Part time: 73,391 hours, 7,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

ONE HOUR AND 20 MINUTES INTO FLIGHT AT FL370, THE LEFT ENGINE HYDRAULIC PUMP OVERHEAT LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURES AND TURNED OFF PUMP.  FIFTEEN MINUTES WITH PUMP OFF THE OVERHEAT LIGHT EXTINGUISHED.  FIFTEEN ADDITIONAL MINUTES, THE RESERVOIR LIGHT ILLUMINATED.  TURNED OFF ALL LEFT PUMPS PER COM PROCEDURES WITH +3 REMAINING.  FLUID QUANTITY CONTINUED TO DEMINISH UNTIL REACHING ZERO.  A YELLOW EMERGENCY WAS CALLED AND AIRCRAFT MADE AN UNEVENTFUL LANDING.  WHILE SERVICING THE LEFT HYDRAULIC SYSTEM, HYDRAULIC FLUID WAS LEAKING FROM THE LEFT ENGINE EDP DRAIN.  REMOVED AND REPLACED THE EDP.
